MathSciNet Relay Station
MathSciNet bibliographic data
MR1885678 37G05 (34C05 34C20 34M35 58K50)
Stróżyna, Ewa; Żołądek, Henryk The analytic and formal normal form for the nilpotent singularity. J. Differential Equations 179 (2002), no. 2, 479–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement